Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 102, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 28, 2008, 2:08 PM CDT for 16 counties in Florida. It took effect at Oct 29, 2008, 11:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2008, 2:08 PM CDT (19:08 UTC)
- In effect from
- Oct 29, 2008, 11:00 AM CDT
- Expired
- Oct 29, 2008, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 281908 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 308 PM EDT TUE OCT 28 2008 ...RED FLAG WARNING IN EFFECT ACROSS THE EASTERN FLORIDA PANHANDLE AND THE BIG BEND UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON FROM NOON EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER THE AREA THROUGH THE END OF THE WEEK. RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON THROUGH THURSDAY ACROSS THE FLORIDA ZONES DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS. KBDI VALUES IN SOUTHEAST ALABAMA AND LOWER WIND SPEEDS IN SOUTH GEORGIA WILL PREVENT RED FLAG CRITERIA FROM BEING REACHED. SIGNIFICANT MOISTENING OF THE AIRMASS IS NOT EXPECTED UNTIL LATE IN THE UPCOMING WEEKEND. FLZ007-009>019-026>029-034-290000- /O.UPG.KTAE.FW.A.0086.081029T1600Z-081029T2300Z/ /O.NEW.KTAE.FW.W.0102.081029T1600Z-081029T2300Z/ /O.NEW.KTAE.FW.A.0087.081030T1600Z-081030T2200Z/ /O.CON.KTAE.FW.W.0101.000000T0000Z-081029T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 308 PM EDT TUE OCT 28 2008 /208 PM CDT TUE OCT 28 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS82 KTAE 290146 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 946 PM EDT TUE OCT 28 2008 ...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON FROM NOON EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER THE AREA THROUGH THE END OF THE WEEK. RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON THROUGH THURSDAY ACROSS THE FLORIDA ZONES DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS. KBDI VALUES IN SOUTHEAST ALABAMA AND LOWER WIND SPEEDS IN SOUTH GEORGIA WILL PREVENT RED FLAG CRITERIA FROM BEING REACHED. SIGNIFICANT MOISTENING OF THE AIRMASS IS NOT EXPECTED UNTIL LATE IN THE UPCOMING WEEKEND. FLZ007-009>019-026>029-034-290830- /O.CON.KTAE.FW.W.0102.081029T1600Z-081029T2300Z/ /O.CON.KTAE.FW.A.0087.081030T1600Z-081030T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 946 PM EDT TUE OCT 28 2008 /846 PM CDT TUE OCT 28 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM EDT /6 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
000 WWUS82 KTAE 290921 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 521 AM EDT WED OCT 29 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO MOVE EAST ALONG THE NORTHERN GULF COAST TODAY AND THEN PASS OFF TO THE NORTHEAST DURING THE DAY ON THURSDAY. A CONTINUED VERY DRY LOW LEVEL AIRMASS WILL COMBINE WITH TEMPERATURES IN THE 60S THIS AFTERNOON AND UPPER 60S TO AROUND 70 ON THURSDAY TO PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS A LARGE PORTION OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EACH AFTERNOON AND EARLY EVENING. WITH HIGH PRESSURE IN THE VICINITY BOTH TODAY AND THURSDAY...WINDS WILL NOT BE AS GUSTY AS WAS SEEN ON TUESDAY. VERY LOW RELATIVE HUMIDITY VALUES ARE LIKELY BOTH THIS AFTERNOON AND THURSDAY AFTERNOON ACROSS OUR SOUTHEAST ALABAMA AND SOUTHERN GEORGIA ZONES AS WELL...HOWEVER THE LIGHTER WINDS WILL FALL BELOW CRITICAL LEVELS FOR BOTH STATES PREVENTING RED FLAG CONDITIONS FROM BEING REACHED. FLZ007-009>019-026>029-034-292000- /O.UPG.KTAE.FW.A.0087.081030T1600Z-081030T2200Z/ /O.NEW.KTAE.FW.W.0103.081030T1700Z-081030T2300Z/ /O.CON.KTAE.FW.W.0102.081029T1600Z-081029T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 521 AM EDT WED OCT 29 2008 /421 AM CDT WED OCT 29 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FROM NOON EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
000 WWUS82 KTAE 291915 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EDT WED OCT 29 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER THE AREA THROUGH THE END OF THE WEEK. RED FLAG CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON TODAY AND THURSDAY AFTERNOON ACROSS THE FLORIDA ZONES DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. KBDI VALUES IN SOUTHEAST ALABAMA AND LOWER WIND SPEEDS IN SOUTH GEORGIA WILL PREVENT RED FLAG CRITERIA FROM BEING REACHED. DISPERSIONS WILL REMAIN BELOW CRITICAL LEVELS THROUGH FRIDAY. ALTHOUGH HUMIDITIES WILL REACH 35 PERCENT ACROSS THE INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE FRIDAY...DURATIONS WILL BE LIMITED. FLZ007-009>019-026>029-034-300000- /O.CON.KTAE.FW.W.0102.000000T0000Z-081029T2300Z/ /O.CON.KTAE.FW.W.0103.081030T1700Z-081030T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 315 PM EDT WED OCT 29 2008 /215 PM CDT WED OCT 29 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 28, 8:23 AM CDT, 5 hours 45 minutes earlier.
Area forecast discussion, Oct 28, 8:23 AM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
923 AM EDT TUE OCT 28 2008
.DISCUSSION...
THE 13 UTC REGIONAL SURFACE ANALYSIS SHOWED A HIGH PRESSURE RIDGE
BUILDING ACROSS THE SOUTHEAST...WITH CLEAR SKIES AND UNUSUALLY
COLD TEMPERATURES FOR THIS TIME OF YEAR. IN FACT...HIGH
TEMPERATURES WILL ONLY REACH THE UPPER 50S TO LOWER 60S THIS
AFTERNOON...WHICH IS BELOW AVERAGE FOR JANUARY. WITH THE SURFACE
RIDGE BUILDING ACROSS OUR AREA AND THE CONSENSUS OF GUIDANCE
FORECASTING FREEZING TEMPERATURES FOR OUR NORMALLY COLDER INLAND
SITES...WE WILL ISSUE A FREEZE WARNING FOR PORTIONS OF OUR AREA
THIS AFTERNOON. THE LATEST BUOY OBSERVATIONS AND RUC FORECAST
WINDS INDICATE THAT SMALL CRAFT ADVISORY CONDITIONS MAY LINGER
INTO THE EVENING...SO WE EXTENDED THE ADVISORY UNTIL 03 UTC.
ALTHOUGH IT WILL REMAIN BREEZY TODAY...WE EXPECT THE FREQUENCY OF
WIND GUSTS TO REMAIN JUST BELOW LAKE WIND ADVISORY LEVELS.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL AT ALL TERMINALS THROUGH THE FORECAST
PERIOD AS STRONG HIGH PRESSURE BUILDS INTO THE AREA. WINDS DURING
THE AFTERNOON WITH BE AROUND 15KT WITH GUSTS TO NEAR 25KT. THESE
WINDS WILL GRADUALLY DIMINISH TONIGHT AND WEDNESDAY AS THE RIDGE
AXIS MOVES OVER THE LOCAL AREA.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR THE
FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS FROM
KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL
WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20
NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT
20 NM...COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT
20 NM...WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM
20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20
TO 60 NM.
&&
AVIATION...GIBBS
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Oct 28, 5:00 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 600 AM EDT TUE OCT 28 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 600 AM EDT TUE OCT 28 2008 /500 AM CDT TUE OCT 28 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE COASTAL WATERS THROUGH EARLY THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FOR ALL FLORIDA ZONES FROM LATE THIS MORNING THROUGH SUNSET... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING... .DAY ONE...TODAY AND TONIGHT... MUCH COOLER AND DRIER AIR WILL FILTER INTO THE REGION TODAY IN THE COLD FRONTAL PASSAGE ON MONDAY. AFTERNOON TEMPERATURES WILL ONLY WARM INTO THE UPPER 50S TO LOWER 60S DESPITE FULL SUNSHINE. IT WILL FEEL BRISK WITH NORTHWESTERLY WINDS 10 TO 15 MPH AND GUSTY. STRONG OFFSHORE WINDS OVER THE OPEN GULF WATERS THIS MORNING WILL CREATE HAZARDS FOR AREA BOATERS...THEN IMPROVE THIS AFTERNOON AS WINDS AND SEAS GRADUALLY SUBSIDE. THE DRY AIR MASS WILL ENHANCE THE SPREAD OF WILDFIRES...ESPECIALLY OVER THE FLORIDA PANHANDLE AND BIG BEND. AS A CANADIAN HIGH PRESSURE SYSTEM APPROACHES FROM THE WEST TONIGHT...WINDS WILL BECOME LIGHT. CLEAR SKIES AND THE DRY AIR MASS WILL CAUSE TEMPERATURES TO PLUMMET QUICKLY...WITH READINGS NEAR FREEZING BY WEDNESDAY MORNING...ESPECIALLY OVER INLAND RURAL AREAS. PATCHY FROSTY WILL ALSO BE POSSIBLE IN THE NORMALLY COLDER UNPROTECTED AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED. THE DRY AIR MASS WILL ENHANCE THE SPREAD OF WILDFIRES THROUGH FRIDAY BEFORE MOISTURE GRADUALLY INCREASES THIS WEEKEND. TEMPERATURES WILL SLOWLY MODERATE TO NORMAL LEVELS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 8-JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 3:15 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 11 hr |
| Oct 28, 1:23 PM CDT | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Oct 28, 2:08 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 14 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.